MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MC33371
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 4.5" smallbore bifuse ext set w/2 microclave® clear, 2 clamps, luer lock where it was reported that the bifuse was cracked and leaking into isolette.There was patient involvement and no adverse events.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.If additional information becomes available a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Received two (2) used.List #mc33371, 4.5" smallbore bifuse ext set w/2 microclave® clear, 2 clamps, luer lock for insepction.One sample had a microclave separated from the tubing.The other sample had the luer lock separated from the tubing.Examination of the bond showed little solvent on the tubing to microclave pocket bond interface.There was insufficient solvent on the separated luer and tubing.The tubing and bond pocket on both samples were measured and both were found to be within design specifications.Subsequent bond integrity testing on an adjacent bond met performance expectations.The reported complaint of bifuse cracked and leaking can be confirmed.The probable cause is insufficient solvent coverage during manual assembly in ensenada.A device history review (dhr) lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22351077
Report Number9617594-2025-01375
Device Sequence Number20964231
Product Code FMG
UDI-Device Identifier00887709038172
UDI-Public(01)00887709038172
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33371
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown